Quasi-parabolic analytic transformations of$C$^{$n$}. Parabolic manifolds

Feng Rong Department of Mathematics, Syracuse University

TBD mathscidoc:1701.333169

Arkiv for Matematik, 48, (2), 361-370, 2008.6
In [$Rong$, F., Quasi-parabolic analytic transformations of$C$^{$n$},$J. Math. Anal. Appl.$$343$(2008), 99–109], we showed the existence of “parabolic curves” for certain quasi-parabolic analytic transformations of$C$^{$n$}. Under some extra assumptions, we show the existence of “parabolic manifolds” for such transformations.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 193 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{feng2008quasi-parabolic,
  title={Quasi-parabolic analytic transformations of$C$^{$n$}. Parabolic manifolds},
  author={Feng Rong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203627270712978},
  booktitle={Arkiv for Matematik},
  volume={48},
  number={2},
  pages={361-370},
  year={2008},
}
Feng Rong. Quasi-parabolic analytic transformations of$C$^{$n$}. Parabolic manifolds. 2008. Vol. 48. In Arkiv for Matematik. pp.361-370. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203627270712978.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved